# SDR SWAA2020123135802

- Difficulty date: December 11, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A1215
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-27R WL 151, MARKED.  REMOVED DAMAGED S-27R SECTION AND INSTALLED NEW S-27R SECTION (BS 540-500D+6') AND SPLICE, IAW SRM 53-00-2R-1 DWG 143A1215; 143A3230.
